i had my hosp appt yesterday and saw my rhuemmy nurse (which im pleased about as my specialist isnt helpful) i took with me a list of new symtoms (even the little ones) as in the past i didnt think i should mention them. she listened and and then prescibed AZATHIOPRIN
do you take this please? what are the side effects?
ive been advised not to start this new med until new year as if i suddenly vomit the GP surgery and hospital will be closed over xmas. im to have a blood test 2 wks after starting and then every month to check..what are they checking for? what "job" does this drug do please?
im to see my rhuemmy again march '13 to check meds have agreed with me etc.
im still to take my 200 plaquenil daily,iron and vitamin suppliments. B6 vits. and now been advised to take glucosamine sulphate as ive irreversable damage to my knees caused by wear and tear which she was suprised by as im 40 yrs old.
sorry to bombard you with questions but im reluctant to put drugs/chemicals in my already knackered body, and to be honest im a little scared too.
any advice would be gratefully recieved, thankyou x